Alert archive / Arkansas / Tornado Warnings in 2008

Tornado Warning 45, NWS Little Rock, AR

April 10, 20085 counties in Arkansas

NWS Little Rock, AR issued this tornado warning at Apr 10, 2008, 10:26 AM CDT for 5 counties in Arkansas. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 10, 2008, 10:26 AM CDT (15:26 UTC)
Expired
Apr 10, 2008, 11:15 AM CDT
In force
49 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Clark County, AR, Dallas County, AR, Grant County, AR, Hot Spring County, AR, Saline County, AR

The radar

The Little Rock radar (KLZK), 50 km from the middle of the area, began a volume at 15:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 8:42 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 3.4 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2008-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 328 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2008-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 696 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
328 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
566 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
696 m²/s²
0-3 km storm-relative helicity
979 m²/s²
Significant tornado parameter
2.1
Supercell composite
11.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KLZK 101526
TORLZK
ARC019-039-053-059-125-101615-
/O.NEW.KLZK.TO.W.0045.080410T1526Z-080410T1615Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1026 AM CDT THU APR 10 2008

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  GRANT COUNTY IN CENTRAL ARKANSAS
  SOUTHEASTERN SALINE COUNTY IN CENTRAL ARKANSAS
  EAST CENTRAL CLARK COUNTY IN SOUTHWEST ARKANSAS
  NORTHWESTERN DALLAS COUNTY IN SOUTHWEST ARKANSAS
  SOUTHEASTERN HOT SPRING COUNTY IN SOUTHWEST ARKANSAS

* UNTIL 1115 AM CDT

* AT 1023 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 18 MILES        
  SOUTHWEST OF LEOLA...OR NEAR DALARK...MOVING NORTHEAST AT 60 MPH.

* THE TORNADO WILL BE NEAR...
  LEOLA AROUND 1045 AM CDT...
  POYEN AROUND 1050 AM CDT...
  PRATTSVILLE AROUND 1055 AM CDT...

&&

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY 
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST 
OFFICE IN LITTLE ROCK.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT THURSDAY AFTERNOON
FOR NORTHEASTERN ARKANSAS. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 400 PM CDT THURSDAY AFTERNOON FOR SOUTHERN ARKANSAS.

LAT...LON 3391 9280 3403 9301 3468 9247 3467 9244
      3462 9241 3462 9234 3459 9232 3458 9224
      3450 9224 3449 9220 3442 9220
TIME...MOT...LOC 1526Z 220DEG 44KT 3405 9282

$$

46
4 follow-up statements
000 
WWUS54 KLZK 101540
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1039 AM CDT THU APR 10 2008

ARC019-101549-
/O.CAN.KLZK.TO.W.0045.000000T0000Z-080410T1615Z/
CLARK AR-
1039 AM CDT THU APR 10 2008

...THE TORNADO WARNING FOR EAST CENTRAL CLARK COUNTY IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT THURSDAY AFTERNOON
FOR NORTHEASTERN ARKANSAS. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 400 PM CDT THURSDAY AFTERNOON FOR SOUTHERN ARKANSAS.

&&

LAT...LON 3415 9287 3468 9247 3467 9244 3462 9241
      3462 9235 3459 9232 3458 9224 3450 9224
      3449 9220 3441 9221 3402 9267
TIME...MOT...LOC 1539Z 220DEG 44KT 3415 9269

$$

ARC039-053-059-125-101615-
/O.CON.KLZK.TO.W.0045.000000T0000Z-080410T1615Z/
DALLAS AR-GRANT AR-HOT SPRING AR-SALINE AR-
1039 AM CDT THU APR 10 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT FOR
SOUTHEASTERN SALINE...SOUTHEASTERN HOT SPRING...GRANT AND
NORTHWESTERN DALLAS COUNTIES...

AT 1036 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 5 MILES SOUTHWEST OF
LEOLA...MOVING NORTHEAST AT 50 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
CARVER...PRATTSVILLE...AND BELFAST.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT THURSDAY AFTERNOON
FOR NORTHEASTERN ARKANSAS. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 400 PM CDT THURSDAY AFTERNOON FOR SOUTHERN ARKANSAS.

&&

LAT...LON 3415 9287 3468 9247 3467 9244 3462 9241
      3462 9235 3459 9232 3458 9224 3450 9224
      3449 9220 3441 9221 3402 9267
TIME...MOT...LOC 1539Z 220DEG 44KT 3415 9269

$$

46
000 
WWUS54 KLZK 101552
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1051 AM CDT THU APR 10 2008

ARC039-059-101601-
/O.CAN.KLZK.TO.W.0045.000000T0000Z-080410T1615Z/
DALLAS AR-HOT SPRING AR-
1051 AM CDT THU APR 10 2008

...THE TORNADO WARNING FOR SOUTHEASTERN HOT SPRING AND NORTHWESTERN
DALLAS COUNTIES IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT THURSDAY AFTERNOON
FOR NORTHEASTERN ARKANSAS. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 400 PM CDT THURSDAY AFTERNOON FOR SOUTHERN ARKANSAS.

LAT...LON 3420 9263 3431 9267 3468 9247 3462 9241
      3462 9235 3459 9232 3458 9224 3450 9224
      3449 9220 3441 9221 3415 9253
TIME...MOT...LOC 1551Z 220DEG 44KT 3427 9257

$$

ARC053-125-101615-
/O.CON.KLZK.TO.W.0045.000000T0000Z-080410T1615Z/
GRANT AR-SALINE AR-
1051 AM CDT THU APR 10 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT FOR
SOUTHEASTERN SALINE AND GRANT COUNTIES...

AT 1049 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 4 MILES SOUTHWEST OF 
PRATTSVILLE...MOVING NORTHEAST AT 55 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
PRATTSVILLE AND BELFAST.

IF YOU ARE IN THE PATH OF THIS TORNADO...FIND A PLACE OF SAFETY NOW 

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT THURSDAY AFTERNOON
FOR NORTHEASTERN ARKANSAS. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 400 PM CDT THURSDAY AFTERNOON FOR SOUTHERN ARKANSAS.

LAT...LON 3420 9263 3431 9267 3468 9247 3462 9241
      3462 9235 3459 9232 3458 9224 3450 9224
      3449 9220 3441 9221 3415 9253
TIME...MOT...LOC 1551Z 220DEG 44KT 3427 9257

$$

46
000 
WWUS54 KLZK 101605
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1105 AM CDT THU APR 10 2008

ARC053-125-101615-
/O.CON.KLZK.TO.W.0045.000000T0000Z-080410T1615Z/
GRANT AR-SALINE AR-
1105 AM CDT THU APR 10 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT FOR
SOUTHEASTERN SALINE AND NORTHERN GRANT COUNTIES...

AT 1101 AM CDT...A TORNADO WAS REPORTED.  THIS TORNADO WAS LOCATED 7 
MILES NORTHWEST OF SHERIDAN...OR 2 MILES SOUTHWEST OF 
BELFAST...MOVING NORTHEAST AT 55 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO EAST 
END.

IF YOU ARE IN THE PATH OF THIS TORNADO...FIND A PLACE OF SAFETY NOW

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT THURSDAY AFTERNOON
FOR NORTHEASTERN ARKANSAS. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 400 PM CDT THURSDAY AFTERNOON FOR SOUTHERN ARKANSAS.

LAT...LON 3430 9251 3438 9260 3468 9247 3462 9241
      3462 9235 3459 9232 3458 9224 3450 9224
      3449 9220 3441 9221 3428 9241
TIME...MOT...LOC 1605Z 218DEG 45KT 3443 9244

$$

46
000 
WWUS54 KLZK 101607 CCA
SVSLZK

SEVERE WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1105 AM CDT THU APR 10 2008

ARC053-125-101615-
/O.CON.KLZK.TO.W.0045.000000T0000Z-080410T1615Z/
GRANT AR-SALINE AR-
1105 AM CDT THU APR 10 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT FOR
SOUTHEASTERN SALINE AND NORTHERN GRANT COUNTIES...

AT 1101 AM CDT...DOPPLER WEATHER RADAR CONTINUED TO INDICATE A 
TORNADO.  THIS TORNADO WAS LOCATED 7 MILES NORTHWEST OF 
SHERIDAN...OR 2 MILES SOUTHWEST OF BELFAST...MOVING NORTHEAST AT 55 
MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO EAST 
END.

IF YOU ARE IN THE PATH OF THIS TORNADO...FIND A PLACE OF SAFETY NOW

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT THURSDAY AFTERNOON
FOR NORTHEASTERN ARKANSAS. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 400 PM CDT THURSDAY AFTERNOON FOR SOUTHERN ARKANSAS.

LAT...LON 3430 9251 3438 9260 3468 9247 3462 9241
      3462 9235 3459 9232 3458 9224 3450 9224
      3449 9220 3441 9221 3428 9241
TIME...MOT...LOC 1605Z 218DEG 45KT 3443 9244

$$

46

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 10, 6:13 AM CDT, 4 hours 13 minutes earlier.

Area forecast discussion, Apr 10, 6:13 AM CDT, 4 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
613 AM CDT THU APR 10 2008

.AVIATION...
A WARM FRONT OVER NORTHERN ARKANSAS WILL CONTINUE TO LIFT NORTH
WHILE A STRONG COLD FRONT ADVANCES FROM THE WEST. SHOWERS AND
THUNDERSTORMS WILL CONTINUE OVER THE NORTH BEFORE THE COLD FRONT
TAKES OVER AND PRECIPITATION BECOMES LIKELY ELSEWHERE. SOME STORMS
WILL BE STRONG WITH DAMAGING WINDS AND POSSIBLE TORNADOES. EVEN
WHERE THUNDERSTORMS ARE NOT PRESENT...GRADIENT WINDS NEAR 30 MPH
WILL PERSIST. WIDESPREAD MVFR TO IFR CONDITIONS WILL PERSIST UNTIL
THE FRONTAL PASSAGE WHEN CONDITIONS WILL SLOWLY IMPROVE TO VFR
AREA WIDE BY THE END OF THE PERIOD.

&&

.PREV DISCUSSION... /ISSUED 243 AM CDT THU APR 10 2008/

DISCUSSION...
CONCERNS TODAY ARE MAJOR SEVERE WEATHER EVENT POSSIBLE AND
FLOODING ACROSS ARKANSAS. VERY ACTIVE EARLY THIS MORNING OVER WEST-
CENTRAL TO NORTH AR...WITH THE BOUNDARY STALLED OVER N-CENTRAL
AR...AND AS THE UPPER ENERGY LIFTS ACROSS THE REGION. SEVERE
STORMS HAVE DEVELOPED WITH SOME TORNADIC POTENTIAL ALONG WITH HAIL
AND STRONG WINDS. 50+ KNT 850MB JET SURGING OVER NW AR...AND WITH
VEERING PROFILE...HAVE ALLOWED A FEW STORMS TO GO TORNADIC. REST
ARE SEVERE WITH HAIL...WIND POTENTIAL. HEAVY RAIN THREAT CONTINUES
OVER AREA...WITH FLASH FLOOD WARNINGS BEING ISSUED FOR MANY
COUNTIES. PRECIP WATER VALUES AROUND A INCH...BUT MOISTURE
TRANSPORT WITH JET ADDING ADDITIONAL MOISTURE. CURRENT TORNADO
WATCH. SURFACE WINDS WILL ALSO BE UP TO LAKE WIND ADVISORY
CRITERIA TODAY.

SHORT TERM...TODAY THROUGH SUNDAY NIGHT
STRONG SURFACE AND UPPER SYSTEM TO MOVE ACROSS AR TODAY
PRODUCING SEVERE STORMS...WITH LARGE HAIL...DAMAGING
WINDS...AND TORNADOES. WIND PROFILES WILL CERTAINLY SUPPORT
TORNADIC DEVELOP...WITH ISOLATED SUPER CELLS WITH POTENTIALLY
STRONG AND LONGER LIVED TORNADOES. STRONG SQUALL LINE WILL MOVE
ACROSS THE STATE MID TO LATE MORNING IN THE WEST...CENTRAL AREAS
AND THE LITTLE ROCK AREA AROUND NOON TO AFTERNOON...THEN IN THE
EAST IN THE EVENING. JET DYNAMICS REMAIN STRONG AND IMPRESSIVE
VEERING PROFILE WILL BE IN PLACE...WITH LI TO -5...CAPE TO AROUND
1500 J/KG...& HELICITY OF 0-3KM NEARLY 1000 M2/S2. THE SURFACE AND
UPPER LOW PULL MORE N-NE...WHICH MAY SHEAR DYNAMICS JUST A BIT.
MODELS HAVE SPED THINGS UP A BIT...WITH THE SQUALL LINE PUSHING
EAST OF AR 00Z TO 04Z. WILL SEE SOME LIGHTER SHOWERS AND
THUNDERSTORMS BEHIND THE FRONT...WITH CLOUDS LINGERING. SECONDARY
UPPER LEVEL ENERGY ROTATES AROUND THE BASE OF THE UPPER
TROUGH...SO SOME PRECIP LINGERS INTO FRIDAY MORNING...BEFORE ALL
PUSHING EAST FRIDAY AFTERNOON. BREEZY WITH DECREASING CLOUDS
FRIDAY AFTERNOON...WITH COOLER TEMPS. SURFACE RIDGING OVER THE WEEKEND.

LONG TERM...MONDAY THROUGH WEDNESDAY
MODELS CONTINUE TO ADVERTISE A DRY EXTENDED PERIOD WITH A HIGHLY
AMPLIFIED UPPER FLOW IN PLACE INITIALLY. PATTERN IS KNOCKED DOWN
SOMEWHAT AS THE PERIOD PROGRESSES AS NEXT SYSTEM PASSES WELL TO
THE NORTH OF THE AREA. SOME DIFFERENCES BETWEEN THE MODELS
CONTINUE TO EXIST BUT THEY SHOULD NOT HAVE A DIRECT IMPACT ON OUR
SENSIBLE WEATHER. THAT BEING SAID...WILL CONTINUE TO FOLLOW THE
MORE CONSISTENT GFS SOLUTION THIS MORNING.

PERIOD INITIATES WITH LARGE RIDGE OVER THE ROCKIES/UPPER MIDWEST
..ANCHORED BY LARGE EASTERN PACIFIC AND EASTERN CONUS TROFS.
INTENSE UPPER LOW OVER SOUTHEAST CANADA WILL CONTINUE TO LIFT OUT
WITH DEEP NORTHWEST FLOW LEFT IN ITS WAKE. SOME LINGERING MOISTURE
OVER THE EAST INITIALLY BUT OVERALL GENERALLY CLEAR SKIES WILL
PREVAIL MONDAY AND TUESDAY AS SURFACE RIDGE DOMINATES.

SURFACE LOW OVER THE UPPER MIDWEST WEDNESDAY WILL FLATTEN THE RIDGE
OUT AND DRAG THE NEXT SURFACE FRONT TOWARDS THE AREA WEDNESDAY
NIGHT. SYSTEM LACKS MOISTURE AND WILL CONTINUE THE DRY FORECAST.
WITH PRONOUNCED NORTH TO NORTHWEST FLOW IN PLACE...TEMPERATURES WILL
AVERAGE BELOW NORMAL ON MONDAY WITH A SLOW WARMING TREND DAYS SIX
AND SEVEN. MAV/MEX NUMBERS LOOK GOOD ARE GENERALLY ACCEPTED.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     76  56  64  42 / 100  70  20  20
CAMDEN AR         80  59  71  46 / 100  70  30  10
HARRISON AR       73  50  60  39 / 100  40  10  10
HOT SPRINGS AR    78  57  70  43 / 100  50  20  10
LITTLE ROCK   AR  78  59  70  44 / 100  70  20  20
MONTICELLO AR     81  61  71  48 /  80  80  40  20
MOUNT IDA AR      76  55  70  43 / 100  40  10  10
MOUNTAIN HOME AR  74  52  61  38 / 100  40  20  10
NEWPORT AR        76  59  65  43 / 100  80  20  20
PINE BLUFF AR     79  60  71  46 /  90  90  30  20
RUSSELLVILLE AR   75  53  65  41 / 100  40  10  10
SEARCY AR         76  58  68  43 / 100  80  20  20
STUTTGART AR      78  61  70  45 /  90  90  20  20
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR ARKANSAS-
BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-
DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-
LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-
POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-
WHITE-WOODRUFF-YELL.

FLASH FLOOD WATCH THROUGH THIS EVENING FOR ARKANSAS-BAXTER-BOONE-
BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-DESHA-
DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-IZARD-
JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-MONROE-
MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-PULASKI-
SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL.

&&

SHORT TERM...58 / LONG TERM...56
AVIATION...56
Hazardous weather outlook, Apr 10, 5:00 AM CDT, 5 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT THU APR 10 2008

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-101000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT THU APR 10 2008

...A DANGEROUS SEVERE WEATHER EPISODE ACROSS ARKANSAS IS EXPECTED
TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

EXCESSIVE RUNOFF FROM HEAVY RAINS OVER THE LAST TWO WEEKS WILL
CONTINUE TO CAUSE FLOODING OF RIVERS...STREAMS AND LOW WATER
CROSSINGS ACROSS MUCH OF CENTRAL...EASTERN AND SOUTHERN ARKANSAS.
THIS INCLUDES THE BLACK RIVER...THE LOWER WHITE RIVER...THE CACHE
AND OUACHITA RIVERS.

DANGEROUS SUPERCELL THUNDERSTORMS...CAPABLE OF PRODUCING LARGE
HAIL...DAMAGING WIND GUSTS...AND TORNADOES ARE EXPECTED TODAY.

A COLD FRONT WILL MOVE EAST ACROSS THE STATE TODAY. ABUNDANT
MOISTURE WILL BE IN PLACE AHEAD OF THE FRONT...AS WELL AS SUFFICIENT
INSTABILITY FOR THUNDERSTORM DEVELOPMENT.  THESE CONDITIONS...ALONG
WITH A POWERFUL MID AND UPPER LEVEL WIND FIELD...WILL PROMOTE THE
DEVELOPMENT OF LONG-LIVED...SUPERCELL THUNDERSTORMS.

IN ADDITION TO SEVERE WEATHER...HEAVY RAIN WILL BE POSSIBLE. WITH
THE GROUND NEARLY SATURATED IN MOST AREAS...IT WILL NOT TAKE A LOT
OF RAIN TO PRODUCE ADDITIONAL FLASH FLOODING. ANY ADDITIONAL
RAINFALL WILL ALSO AFFECT RIVER FLOODING CONDITIONS.

RESIDENTS ACROSS ARKANSAS ARE ADVISED TO REVIEW SEVERE WEATHER...AND
FLASH FLOOD SAFETY RULES.  ALSO...PLEASE MONITOR THE LATEST WEATHER
WATCHES AND WARNINGS FROM THE NATIONAL WEATHER SERVICE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SHOWERS WILL STILL BE POSSIBLE FRIDAY MORNING AS MOISTURE WRAPS
AROUND THE DEPARTING LOW BUT NO SEVERE WEATHER IS EXPECTED. HIGH
PRESSURE WILL BUILD IN BEHIND THE DEPARTING STORM FOR SEVERAL DAYS
OF DRY CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED ACROSS MOST AREAS ON THURSDAY.

&&

MORE INFORMATION ON THE SEVERE WEATHER POTENTIAL FOR TONIGHT AND
THURSDAY CAN BE FOUND AT THE FOLLOWING WEB PAGE...

WWW.WEATHER.GOV/LZK/HTML/SVR0408.HTM

56

In the hours before

Local storm report, Apr 10, 7:58 AM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
758 AM CDT THU APR 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FLASH FLOOD      HUMNOKE                 34.54N 91.76W
04/09/2008                   LONOKE             AR   LAW ENFORCEMENT

            MANY ROADS IN SOUTHERN LONOKE COUNTY ARE FLOODED...
            INCLUDING HIGHWAY 13 SOUTH OF CARLISLE AND HIGHWAY 31
            BETWEEN BLAKEMORE AND COY. SEVERAL COUNTY ROADS IN
            COY...ALLPORT AND HUMNOKE HAVE BEEN FLOODED.

0350 AM     FLASH FLOOD      MOUNTAIN VIEW           35.87N 92.11W
04/10/2008                   STONE              AR   EMERGENCY MNGR

            LOCAL COORDINATOR REPORTS DAMAGES DUE TO FLOODING
            ASSOCIATED WITH HEAVY RAINS THROUGHOUT THE COUNTY.

0420 AM     FLASH FLOOD      PRIM                    35.70N 92.12W
04/10/2008                   CLEBURNE           AR   EMERGENCY MNGR

            HIGHWAY 263 IS IMPASSABLE DUE TO FLASH FLOODING.

0420 AM     FLASH FLOOD      LESLIE                  35.83N 92.56W
04/10/2008                   SEARCY             AR   EMERGENCY MNGR

            THE CITY OF LESLIE IS FLOODED...ALONG WITH HIGHWAY 65
            BETWEEN MARSHALL AND LESLIE.

0430 AM     FLASH FLOOD      NEWBURG                 36.12N 91.95W
04/10/2008                   IZARD              AR   EMERGENCY MNGR

            HIGHWAY 9 NORTH BETWEEN NEWBURG AND BROCKWELL IS
            FLOODED...WITH SEVERAL OTHER COUNTY ROADS FLOODED.

0620 AM     FLASH FLOOD      CAVE CITY               35.95N 91.55W
04/10/2008                   SHARP              AR   EMERGENCY MNGR

            LOCAL COORDINATOR REPORTED SEVERAL COUNTY ROADS WASHED
            OUT IN THE SOUTHERN PORTION OF SHARP COUNTY.

&&

58
Local storm report, Apr 10, 8:48 AM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
848 AM CDT THU APR 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     FLASH FLOOD      CLARKSVILLE             35.46N 93.47W
04/10/2008                   JOHNSON            AR   LAW ENFORCEMENT

            STREET FLOODING WAS REPORTED ACROSS THE COUNTY.

&&

219

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 8:54 PM CDTLake Wind AdvisoryLZKArkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more27 hr
Apr 9, 9:05 PM CDTTornado WarningLZKPolk, Scott40 min
Apr 9, 9:19 PM CDTSevere Thunderstorm WarningLZKJohnson, Newton, Pope41 min
Apr 9, 9:45 PM CDTSevere Thunderstorm WarningLZKMontgomery, Polk, Scott45 min
Apr 9, 10:12 PM CDTFlash Flood WarningLZKPolk3 hr
Apr 9, 10:57 PM CDTSevere Thunderstorm WarningLZKLogan, Yell48 min
Apr 9, 11:46 PM CDTSevere Thunderstorm WarningLZKConway, Pope, Yell44 min
Apr 9, 11:54 PM CDTFlash Flood WarningLZKLogan, Montgomery, Pike, Polk, Scott, Yell5 hr
Apr 9, 11:58 PM CDTFlash Flood WarningLZKJohnson, Logan, Newton, Pope, Searcy, Yell5 hr
Apr 10, 12:21 AM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Pope39 min
Apr 10, 12:36 AM CDTTornado WarningLZKJohnson, Logan, Pope39 min
Apr 10, 12:45 AM CDTSevere Thunderstorm WarningLZKBaxter, Izard, Searcy, Stone, Van Buren45 min
Apr 10, 1:12 AM CDTTornado WarningLZKJohnson, Pope, Searcy, Van Buren48 min
Apr 10, 1:22 AM CDTFlash Flood WarningLZKBaxter, Cleburne, Conway, Izard, Perry, Pope and 4 more4 hr
Apr 10, 1:48 AM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Izard, Marion, Searcy, Stone and 1 more42 min
Apr 10, 2:02 AM CDTTornado WarningLZKBaxter, Searcy, Stone, Van Buren28 min
Apr 10, 2:13 AM CDTSevere Thunderstorm WarningLZKConway, Johnson, Newton, Pope, Searcy, Van Buren32 min
Apr 10, 2:30 AM CDTTornado WarningLZKBaxter, Fulton, Izard, Stone60 min
Apr 10, 2:36 AM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Faulkner, Independence, Pope, Searcy and 3 more39 min
Apr 10, 3:03 AM CDTTornado WarningLZKCleburne, Independence, Van Buren42 min
Apr 10, 3:06 AM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Independence, Izard, Marion, Searcy and 2 more39 min
Apr 10, 3:15 AM CDTFlash Flood WarningLZKBaxter, Cleburne, Conway, Faulkner, Fulton, Independence and 8 more4 hr
Apr 10, 3:20 AM CDTTornado WarningLZKCleburne, Independence, Izard, Sharp, Stone40 min
Apr 10, 3:30 AM CDTSevere Thunderstorm WarningLZKBaxter, Cleburne, Conway, Faulkner, Fulton, Izard and 5 more45 min
Apr 10, 3:49 AM CDTSevere Thunderstorm WarningLZKCleburne, Fulton, Independence, Izard, Sharp, Stone41 min
Apr 10, 4:15 AM CDTTornado WarningLZKIndependence, Sharp45 min
Apr 10, 4:23 AM CDTRiver Flood WarningLZKSearcy29 hr
Apr 10, 4:48 AM CDTRiver Flood WarningLZKYell14 days
Apr 10, 4:57 AM CDTFlash Flood WarningLZKFulton, Independence, Sharp3 hr
Apr 10, 5:41 AM CDTFlash Flood WarningLZKBaxter, Boone, Marion, Newton, Searcy3 hr
Apr 10, 6:10 AM CDTSevere Thunderstorm WarningLZKPolk, Scott65 min
Apr 10, 6:18 AM CDTSevere Thunderstorm WarningLZKBoone, Johnson, Logan, Marion, Newton, Pope and 2 more42 min
Apr 10, 6:30 AM CDTFlash Flood WarningLZKJohnson, Logan, Pope, Scott, Yell3 hr
Apr 10, 6:57 AM CDTSevere Thunderstorm WarningLZKBoone, Johnson, Logan, Marion, Newton, Pope and 2 more48 min
Apr 10, 7:02 AM CDTRiver Flood WarningLZKFulton, Sharp37 hr
Apr 10, 7:08 AM CDTRiver Flood WarningLZKIzard, Stone62 hr
Apr 10, 7:19 AM CDTRiver Flood WarningLZKFranklin, Johnson, Logan3 days
Apr 10, 7:19 AM CDTRiver Flood WarningLZKPope, Yell67 hr
Apr 10, 7:19 AM CDTRiver Flood WarningLZKConway, Perry5 days
Apr 10, 7:19 AM CDTRiver Flood WarningLZKFaulkner, Perry4 days
Apr 10, 7:21 AM CDTFlash Flood WarningLZKBaxter, Cleburne, Conway, Fulton, Izard, Marion and 5 more3 hr
Apr 10, 7:35 AM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Pope, Yell40 min
Apr 10, 7:40 AM CDTRiver Flood AdvisoryLZKJefferson, Lincoln30 hr
Apr 10, 7:40 AM CDTRiver Flood AdvisoryLZKArkansas, Desha, Lincoln30 hr
Apr 10, 7:40 AM CDTRiver Flood AdvisoryLZKPulaski30 hr
Apr 10, 7:46 AM CDTRiver Flood WarningLZKWhite9 days
Apr 10, 7:58 AM CDTFlash Flood WarningLZKCleburne, Conway, Faulkner, Independence, Perry, Pope and 2 more3 hr
Apr 10, 8:09 AM CDTFlash Flood WarningLZKFulton, Sharp3 hr
Apr 10, 8:14 AM CDTRiver Flood WarningLZKIndependence4 days
Apr 10, 8:37 AM CDTFlash Flood WarningLZKBaxter, Boone, Marion, Newton, Pope, Searcy4 hr
Apr 10, 8:43 AM CDTRiver Flood WarningLZKLawrence, Randolph47 hr
Apr 10, 8:43 AM CDTRiver Flood WarningLZKRandolph60 hr
Apr 10, 9:24 AM CDTSevere Thunderstorm WarningLZKIzard, Stone, Van Buren51 min
Apr 10, 9:44 AM CDTSevere Thunderstorm WarningLZKClark, Dallas, Grant, Hot Spring46 min
Apr 10, 9:47 AM CDTRiver Flood WarningLZKFranklin5 hr
Apr 10, 10:02 AM CDTRiver Flood WarningLZKJefferson, Lincoln5 days
Apr 10, 10:02 AM CDTRiver Flood WarningLZKArkansas, Desha, Lincoln6 days
Apr 10, 11:11 AM CDTTornado WarningLZKLonoke, Pulaski, Saline49 min
Apr 10, 11:31 AM CDTFlash Flood WarningLZKGrant, Jefferson, Lonoke, Prairie, Pulaski, Saline and 1 more2 hr
Apr 10, 11:38 AM CDTSevere Thunderstorm WarningLZKGrant, Jefferson, Lonoke, Prairie, Pulaski40 min
Apr 10, 11:54 AM CDTSevere Thunderstorm WarningLZKIndependence, Jackson, Prairie, White, Woodruff51 min
Apr 10, 12:10 PM CDTFlash Flood WarningLZKBaxter3 hr
Apr 10, 1:17 PM CDTFlash Flood WarningLZKIndependence, Jackson, White, Woodruff3 hr
Apr 10, 1:37 PM CDTSevere Thunderstorm WarningLZKJackson, Monroe, Prairie, White, Woodruff38 min
Apr 10, 2:15 PM CDTSevere Thunderstorm WarningLZKWoodruff20 min
Apr 10, 4:19 PM CDTRiver Flood WarningLZKPulaski18 hr

Nearby

Tornado Warnings in Arkansas, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.